# SDR 2A6D20201112001

- Difficulty date: November 12, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N574AM
- Make and model: Snias AS350B3
- Aircraft serial: 4613
- Aircraft time: 5,326 hours, 10,867 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,136 hours, 7,349 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Dented
- Location: Tail Boom
- Component: Tail Boom, Urocop
- Component part number: 350A2300000706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 4613 HAS A SMOOTH DENT ON THE TAILBOOM’S RT SKIN LOCATED AT APPROXIMATELY STA 8098, WL 1829, AND BL 70R JUST FORWARD OF THE HORIZONTAL STABILIZER OPENING.  THE DENT IS .4 BY .4 AND .035 AT ITS DEEPEST.
